MathSciNet Relay Station
MathSciNet bibliographic data
MR1087194 35K22
Brown, Russell M.; Shen, Zhong Wei The initial-Dirichlet problem for a fourth-order parabolic equation in Lipschitz cylinders. Indiana Univ. Math. J. 39 (1990), no. 4, 1313–1353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement